{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602012419160119   Reference number:71A0254029

A new approach to optimal multiplexing theory.

最適多重化理論の新しい方法
Author (2):
Material:
Volume:Page: 506-507  Publication year: 1970
JST Material Number: D0699A  Document type: Proceedings
Article type: 原著論文  Country of issue: United States (USA)  Language: ENGLISH (EN)
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.

Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page